# SDR DL76G060785

- Difficulty date: September 26, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 25,989 hours, 11,048 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P1630
- Condition: Making Metal
- Location: Apu
- Part time: 23,299 hours, 33,306 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN, FOUND METAL ON CHIP DETECTOR.  REPLACED APU.
